# SDR DALA2022122788410

- Difficulty date: December 24, 2022
- Submitted: December 28, 2022
- Operation: Air carrier
- Aircraft: N806NW
- Make and model: Airbus A330-323
- Aircraft serial: 0578
- Aircraft time: 82,767 hours, 10,913 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CONFIRM DT EVALUATION FOR POSSIBLE FCS REPAIR PASSENGER CREW DOOR R4 E XTERNAL SKIN AFT LOWER CORNER IN PASSENGER CABIN.   COMPLIED WITH PRI 603703-14 REV. 0, VALIDATED ER/A #603703-14 REV. ORIGINAL MATCHES PRI 603703-14 REV. 0. EXISTING REPAIR INSTALLED PER ER/A 594953-14 AND  SRM 52-13-00-300-013 AS PER A330 SRM 52-13-00-300-013.
